A method of solving integral equations
Doklady Akademii Nauk, Tome 118 (1958) no. 5, pp. 876-878
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_118_5_a6,
author = {G. M. Polozhii},
title = {A method of solving integral equations},
journal = {Doklady Akademii Nauk},
pages = {876--878},
year = {1958},
volume = {118},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_118_5_a6/}
}
G. M. Polozhii. A method of solving integral equations. Doklady Akademii Nauk, Tome 118 (1958) no. 5, pp. 876-878. http://geodesic.mathdoc.fr/item/DAN_1958_118_5_a6/